MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD-SOLIS HCPA PUMP; PUMP, INFUSION, PCA

SMITHS MEDICAL ASD, INC. CADD-SOLIS HCPA PUMP; PUMP, INFUSION, PCA
Model Number 2110
Medical Device Problem Code Failure to Infuse (2340)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that the pump didn't infuse any of the medication even though the device said that it was infusing.The patient was not harmed and no adverse effects were noted.
 
Additional Manufacturer Narrative
One device was returned for repair.No applicable service history found.No applicable event history logged.Reported complaint that didn't pump any of the medication even though the device said that it was pumping, could not be confirmed through accuracy tests.First accuracy test: 19.8 ml.Second accuracy test: 19.6 ml.Third accuracy test: 19.6 ml.Device passed all verification testing.

Brand Name
CADD-SOLIS HCPA PUMP
Common Device Name
PUMP, INFUSION, PCA
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key20566373
Report Number3012307300-2024-12356
Device Sequence Number18111113
Product Code MEA
UDI-Device Identifier10610586039232
UDI-Public(01)10610586039232(11)121025
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K072144
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2110
Device Catalogue Number21-2112-0100-51
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/11/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2024
Supplement Date Received by Manufacturer11/27/2024
Initial Report FDA Received Date10/30/2024
Supplement Report FDA Received Date12/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/25/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown